# SDR REXA2022082401953

- Difficulty date: August 19, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 33,771 hours, 23,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670321183
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 379 IS CORRODED BETWEEN STRINGERS 20R TO 21R	REPLACED FS379 FRAME BETWEEN STRINGERS 20R TO 25R IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01
